# SDR DALA2017022701596

- Difficulty date: February 24, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 112,212 hours, 13,624 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E INBD MID FLAP MOST INBD L/E WORN.  REPAIRED THE WORN AREA IAW SRM 51-70-07 PARA.5.A.(1), FIG. 5, REV. 98.
